# SDR SWAA2023031609586

- Difficulty date: February 23, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BS 380 TO BS400 BL0 WL 208 AT FWD GALLEY AREA 2023-127694<[01] REPLACED NEW ANGLE SUPPORT BS 380 TO BS400 BL0 WL 208 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 143A5400 SHEET:92 REV:- SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
